# SDR AWXA200400198

- Difficulty date: February 15, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 58,587 hours, 36,294 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connector
- Condition: Loose
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

PHX - EMERGENCY LANDING - FLT 0769 - ON APPROACH INTO PHX EN ROUTE FROM MZT TRAILING EDGE FLAPS WENT ASYMMETRIC BETWEEN FLAP POSITION 1 & 2.  ABORTED APPROACH AND RECYCLED FLAPS WITH SAME RESULTS, ACCOMPLISHED TRAILING EDGE FLAP ASYMMETRICAL CHECKLIST AND AS A PRECAUTION DECLARED EMERGENCY, LANDED FLAPS 1.  MAINTENANCE FOUND CONNECTOR LOOSE ON LT FLAP POSITION TRANSMITTER.  CLEANED AND RE-SECURED CANNON PLUG, CYCLED FLAPS SEVERAL TIMES WITH NO FAULTS NOTED.
